MAUDE Adverse Event Report: LIKO AB MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED

LIKO AB MULTIRALL 200; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.Hillrom has requested the device to be returned for investigation.Investigation into the reported incident is currently ongoing.All additional and relevant information that is identified following completion of the review will be submitted in a supplemental report.
 
Event or Problem Description
The customer alleged the lift had bent rods on the internal motor, causing the motor to tighten and the fuse to be blown.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The motor was returned to the manufacturer for investigation where it was determined that one of the centrifugal brake hooks had come out from its intended position inside the motor.This was caused by the fact that the spring that should hold it in place had been damaged/deformed.When this malfunction occurs, the sudden downward movement will activate the sfs and bring the movement of the lift to a complete stop.Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.A report of motor shaft breakage would be unlikely to cause or contribute to a death or serious injury, if the malfunction were to recur as the device has a secondary system that becomes activated and prevents the patient from falling in case the primary system fails.The device meets the requirement for a secondary system with a safety function that stops the patient¿s movement downwards, in the event of a motor or transmission failure.This safety design provides protection against uncontrolled lowering.There are no risks identified for this failure due to the single fault system.After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.Hillrom does not consider this complaint to be a reportable malfunction.

Brand Name
MULTIRALL 200
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19748881
Report Number8030916-2024-00034
Device Sequence Number6607387
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public010088776198228411210504
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown